Show simple item record

dc.contributor.authorLing, B.
dc.contributor.authorTian, N.
dc.contributor.authorHo, C.
dc.contributor.authorSiu, W.
dc.contributor.authorTeo, Kok Lay
dc.contributor.authorDai, Q.
dc.identifier.citationLing, B. and Tian, N. and Ho, C. and Siu, W. and Teo, K.L. and Dai, Q. 2015. Maximally Decimated Paraunitary Linear Phase FIR Filter Bank Design via Iterative SVD Approach, IEEE Transactions on Signal Processing. 63 (2): pp. 466-481.

A necessary and sufficient condition for M-channel maximally decimated paraunitary FIRfilter banks is derived when the lengths of all the filters are the same and they are integer multiples of M. Based on the derived condition, a family of this kind of filter banks is defined. These results are also applied to the corresponding linear phase filter banks. Then, the design of this type of filter banks with the linear phase property is formulated as two orthogonal Procrustes optimization problems. The analytical solution of each optimization problem is derived based on a singular value decomposition approach. Since no numerical optimization computer aided design tool is required for finding the analytical solution of each optimization problem, the computational power required for our proposed method is much lower than that for existing methods. Computer numerical simulation results show that our proposed method can obtain a design instantaneously.

dc.subjectM-channel maximally decimated paraunitary linear phase FIR least squares filter bank design
dc.subjectAnalytical solution
dc.subjectorthogonal Procrustes optimization
dc.titleMaximally Decimated Paraunitary Linear Phase FIR Filter Bank Design via Iterative SVD Approach
dc.typeJournal Article
dcterms.source.titleIEEE Transactions on Signal Processing
curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusFulltext not available

Files in this item


This item appears in the following Collection(s)

Show simple item record